# SDR DL72S950592

- Difficulty date: February 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N492DA
- Make and model: Boeing 727232
- Aircraft serial: 21061
- System (JASC): 5754 · Leading Edge Devices
- Part: Stops
- Condition: Worn
- Location: Nr 5 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBOARD AND OUTBOARD STOP WORN ON NR 5 L/E SLAT.  FOUND DURING INSPECTION AT HMV2 IN ATL.  REPAIRED STOPS PER MM27-81-11 PG 803.
